# SDR CALA2014081191939

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 53,960 hours, 12,980 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 10, 14 EMER LIGHT CONNECTORS BROKEN.  R & R IAW BSWPM 20-60-06.  OPERATIONS CHECKED GOOD IAW MM 33-51-04.
